# SDR GTIA9901051

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T
- Condition: Corroded
- Location: Bs 1127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - T-EXTRUSION AT FS 1127 BULKHEAD IS CORRODED BEYOND USE.  MACHINED T-EXTRUSION PER DC9 SRM 51-10 AND EXAMPLE ISSUED TO FLOOR IN BLANK CONDITION LOCATED AND DRILL REF A096S03L053.  (M)
